Alert archive / Vermont / Flood Watches in 2021
Flood Watch 1, NWS Burlington, VT
NWS Burlington, VT issued this flood watch at Mar 24, 2021, 3:27 PM EDT for Clinton County, Essex County, New York; 10 counties in Vermont. It took effect at Mar 26, 2021, 11:00 AM EDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2021, 3:27 PM EDT (19:27 UTC)
- In effect from
- Mar 26, 2021, 11:00 AM EDT
- Expired
- Mar 27, 2021, 3:41 AM EDT
- In force
- 17 hr
- Issued by
- NWS Burlington, VT
- Flood severity
- None
Counties Clinton County, NY, Essex County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 34 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1086 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860 WGUS61 KBTV 241927 FFABTV URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Burlington VT 327 PM EDT Wed Mar 24 2021 .Moderate to locally heavy rain will fall on a primed snowpack leading to the melt increasing. Flows in Rivers may increase quickly and reach critical levels. NYZ028-031-034-035-VTZ002>011-016>019-250900- /O.NEW.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Middlebury, Ripton, Enosburg Falls, Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, Stowe, East Wallingford, Vergennes, Island Pond, Bradford, Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph 327 PM EDT Wed Mar 24 2021 ...FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... The National Weather Service in Burlington has issued a * Flood Watch for portions of northern New York and Vermont, including the following areas, in northern New York, Eastern Clinton, Eastern Essex, Western Clinton and Western Essex. In Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, Washington, Western Addison, Western Chittenden, Western Franklin and Western Rutland. * From Friday morning through Saturday evening * Moderate to locally heavy rainfall will fall throughout the day on Friday with rainfall totals between 0.75 and 1.25 inches expected across the area. In addition, unseasonably warm temperatures and dewpoints in the mid 40s to lower 50s will accelerate snowmelt across higher elevations. The combination of the rainfall and snowmelt will cause sharp rises on area rivers with multiple rivers expected to reach or exceed bankfull. Flooding is expected to be limited primarily to mainstem rivers. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Clay
5 follow-up statements
125 WGUS61 KBTV 250728 FFABTV Flood Watch National Weather Service Burlington VT 328 AM EDT Thu Mar 25 2021 .The combination of widespread rainfall and continued snow melt will result in sharp rises on several rivers across the North Country on Friday into Saturday. . NYZ028-031-034-035-VTZ002>011-016>019-252000- /O.CON.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Middlebury, Ripton, Enosburg Falls, Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, Stowe, East Wallingford, Vergennes, Island Pond, Bradford, Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph 328 AM EDT Thu Mar 25 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... The Flood Watch continues for * Portions of northern New York and Vermont, including the following areas, in northern New York, Eastern Clinton, Eastern Essex, Western Clinton and Western Essex. In Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, Washington, Western Addison, Western Chittenden, Western Franklin and Western Rutland. * From Friday morning through Saturday evening * Total rainfall of 0.50 to 1.25 inches combined with continued snow melt will cause several rivers to approach bank full on Friday into Saturday. The Missisquoi at North Troy has the best potential for reaching minor flood stage, while the Otter Creek, Ausable and Mad Rivers may reach action stage based on current expectations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Taber
635 WGUS61 KBTV 251900 FFABTV Flood Watch National Weather Service Burlington VT 300 PM EDT Thu Mar 25 2021 NYZ028-031-034-035-VTZ002>011-016>019-260900- /O.CON.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Middlebury, Ripton, Enosburg Falls, Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, Stowe, East Wallingford, Vergennes, Island Pond, Bradford, Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph 300 PM EDT Thu Mar 25 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY EVENING... The Flood Watch continues for * Portions of northern New York and Vermont, including the following areas, in northern New York, Eastern Clinton, Eastern Essex, Western Clinton and Western Essex. In Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, Washington, Western Addison, Western Chittenden, Western Franklin and Western Rutland. * From Friday morning through Saturday evening * Total rainfall of 0.50 to 1.25 inches combined with continued snow melt will cause several rivers to approach bank full Friday afternoon into Saturday morning. The most likely rivers to exceed minor flood stage will be the Missisquoi River at North Troy and Otter Creek at Center Rutland. Other locations along the Ausable, Winooski and Mad Rivers will approach or exceed flood stage as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Clay
856 WGUS61 KBTV 260735 FFABTV Flood Watch National Weather Service Burlington VT 335 AM EDT Fri Mar 26 2021 .Moderate to heavy rain will fall on a melting snowpack that will lead to increased flow on rivers. NYZ028-031-034-035-VTZ002>011-016>019-262115- /O.CON.KBTV.FA.A.0001.210326T1500Z-210328T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Middlebury, Ripton, Enosburg Falls, Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, Stowe, East Wallingford, Vergennes, Island Pond, Bradford, Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph 335 AM EDT Fri Mar 26 2021 ...FLOOD WATCH REMAINS IN EFFECT FROM 11 AM EDT THIS MORNING THROUGH SATURDAY EVENING... The Flood Watch continues for * Portions of northern New York and Vermont, including the following areas, in northern New York, Eastern Clinton, Eastern Essex, Western Clinton and Western Essex. In Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, Washington, Western Addison, Western Chittenden, Western Franklin and Western Rutland. * From 11 AM EDT this morning through Saturday evening * Total rainfall of 0.50 to 1.25 inches combined with continued snow melt will cause several rivers to approach bank full this afternoon into Saturday morning. The Missisquoi at North Troy has already reached minor flood stage. It will remain near steady, then rise as new rain reaches the area, potentially nearing moderate flood stage. Otter Creek at Center Rutland is also expected to exceed minor flood stage and possibly approach moderate flood stage this evening. Other locations along the Ausable, Winooski and Mad Rivers will approach or exceed flood stage as well. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Haynes
807 WGUS61 KBTV 261919 FFABTV Flood Watch National Weather Service Burlington VT 319 PM EDT Fri Mar 26 2021 .Moderate to heavy rain has fallen across the region. This combined with melting snow may cause flows in Rivers to increase quickly and reach critical levels. NYZ028-031-034-035-VTZ002>011-016>019-270930- /O.CON.KBTV.FA.A.0001.000000T0000Z-210328T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Middlebury, Ripton, Enosburg Falls, Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, Stowe, East Wallingford, Vergennes, Island Pond, Bradford, Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph 319 PM EDT Fri Mar 26 2021 ...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... The Flood Watch continues for * Portions of northern New York and Vermont, including the following areas, in northern New York, Eastern Clinton, Eastern Essex, Western Clinton and Western Essex. In Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, Washington, Western Addison, Western Chittenden, Western Franklin and Western Rutland. * Through Saturday evening * Rivers will continue to show rises this evening and overnight due to combined runoff from today's rainfall and snowmelt. The most likely rivers to approach or exceed flood stage will be the Missisquoi, Mad, and Ausable Rivers, along with Otter Creek. Other waterways will likely approach bankfull. Rivers should crest late tonight into early Monday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. A Flood Watch means there is a potential for flooding based on current forecasts. You should monitor later forecasts and be alert for possible flood warnings. Those living in areas prone to flooding should be prepared to take action should flooding develop. && $$ Hastings
095 WGUS61 KBTV 270741 FFABTV Flood Watch National Weather Service Burlington VT 341 AM EDT Sat Mar 27 2021 NYZ028-031-034-035-VTZ002>011-016>019-270845- /O.CAN.KBTV.FA.A.0001.000000T0000Z-210328T0000Z/ /00000.0.RS.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Eastern Clinton-Western Clinton-Western Essex-Eastern Essex-Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Eastern Franklin- Eastern Chittenden-Eastern Addison-Eastern Rutland- Including the cities of Middlebury, Ripton, Enosburg Falls, Burlington, St. Johnsbury, Lake Placid, Ticonderoga, St. Albans, Stowe, East Wallingford, Vergennes, Island Pond, Bradford, Killington, Johnson, Dannemora, Newport, Plattsburgh, Bristol, Rutland, Richford, Montpelier, Port Henry, Underhill, and Randolph 341 AM EDT Sat Mar 27 2021 ...FLOOD WATCH IS CANCELLED... The Flood Watch for portions of northern New York and Vermont, including the following areas, in northern New York, Eastern Clinton, Eastern Essex, Western Clinton and Western Essex. In Vermont, Caledonia, Eastern Addison, Eastern Chittenden, Eastern Franklin, Eastern Rutland, Essex, Lamoille, Orange, Orleans, Washington, Western Addison, Western Chittenden, Western Franklin and Western Rutland has been cancelled. The Flood Watch is cancelled. River rises have begun to slow with most now cresting. Cooler temperatures will reduce the rate of ongoing snowmelt with dry weather expected today. Several rivers remain near bankfull and could approach bankfull during the daylight hours from any additional melting, but additional flooding is not expected. $$ Haynes
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this flood watch went out at Mar 24, 1:38 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Mar 24, 1:38 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Burlington VT 138 PM EDT Wed Mar 24 2021 .SYNOPSIS... A few light rain showers are possible today associated with a weak surface trough, as temperatures are slightly cooler due to more clouds. Much above normal temperatures return for Thursday with values in the mid 60s to lower 70s, before a much needed widespread rainfall occurs on Friday. Cooler and breezy conditions are anticipated for the upcoming weekend. && .NEAR TERM /THROUGH THURSDAY/... As of 919 AM EDT Wednesday...Forecast remains largely in good shape as of mid-morning. Did adjust arrival time of scattered, showery weather just a bit based off current observational trends, but this was a relatively minor change. Have a great day! Previous discussion below: Water vapor shows deep closed cyclonic circulation over central Iowa this morning, while ribbon of enhanced mid lvl moisture is approaching our fa. This narrow axis of 850 to 500mb moisture and associated weak elongated 5h vort wl lift acrs our cwa today with increasing clouds and showers. The highest pops/qpf will be acrs the dacks and Green Mtns of central/southern VT into this evening, but most locations received <0.10 of precip. Have mention chc pops for the cpv, as soundings show dry bl conditions, along with southwest flow of 25 to 35 knots off the dacks, producing some qpf shadowing. The combination of increased bl moisture and more clouds, will result in slightly cooler temps today and higher rh values. Highs mainly in the mid 50s to mid 60s, still well above normal for late March. Tonight a very mild night is anticipated with any lingering precip ending by 06z. However, with southerly winds, warming 925mb to 850mb thermal profiles and lingering clouds, expect lows upper 30s to lower 50s, with coolest east of the Greens and warmest CPV and parts of the SLV. Record breaking warmth is possible on Thursday, as mid/upper lvl ridge expands and progged 925mb temps warm btwn 10-12c. This combined with warm southwest flow and continued very dry bl conditions from lack of rain lately, feel temps warm into the mid 60s to lower 70s acrs the fa. These values are on the warmest side of guidance. Soundings supporting mixing of drier air around 850mb on Thurs, so have lowered dwpts, especially SLV where rh values will be in the mid 20s to lower 30% range. In addition, localized channeled southwest winds up to 20 to 25 mph will be possible acrs the SLV, resulting in near Red Flag conditions for a period of time on Thurs. Elsewhere, rh values will be slightly better and winds lighter as strongest 925mb winds will be acrs our western cwa. && .SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY/... As of 333 AM EDT Wednesday...A busy weather day for Friday with multiple aspects that will require a watchful eye. A deepening area of low pressure will produce widespread rain associated with a warm front early Friday. Then, gusty winds up to 30 to 40 mph wind gusts appear likely mid- morning into Friday afternoon. Whether we get greater gusts will depend some on the low track. Hydrology will be another aspect. Sharp river rises are expected due to the combination of continued snowmelt and precipitation. Cannot rule out the potential some rivers near bankful or reach minor flood stage as we continue to monitor forecast trends and where river ice stands. Overnight Thursday, a deepening upper low will pivot over Lake Erie. At the surface, efficient southwesterly flow will send a moist air mass (99th percentile in terms of PWATs) quickly northwards. Strong isentropic lift with pockets of elevated instability will produce a band of moderate to heavy rain as the warm front quickly surges northwards. A rumble of thunder cannot be ruled out, and this will produce a quick swath of 0.25"-0.67" or rainfall. By mid-morning precipitation will become isolated to scattered as dry intrusion within the upper low takes place as it lifts towards the St. Lawrence Valley. It's in this time frame we see gusty winds develop. Conditions are favorable for the mixing of strong winds towards the surface, producing 30 to 40 mph wind gusts across the region, especially eastern downslope regions of the Adirondacks and southern Greens. It appears secondary area of low pressure starts to develop overhead. In combination with the upper low, we look to have a surface boundary and about 200 J/kg of CAPE develop with surface temperatures in the lower 60s. The question will be whether there is enough moisture in place to produce convection during the afternoon, but cannot rule out a gusty, convective shower. Secondary low shifts east during the evening, and with the sunset, we lose instability pretty quickly, but may hold onto some precipitation from backside deformation. A cold front comes through overnight Friday, and with a transition to northwest winds, we will see rain showers transition to snow showers on northwest facing slopes of the Adirondacks and northern Greens. This will generally produce a few hundredths to a quarter inch of new precipitation. It will be at this stage that we will be watching rivers as they near their peak from the day's precipitation and snowmelt. We will keep a close watch on the latest trends, but at this time, probabilistic guidance appears to be producing a broader swath of snowmelt and precipitation than higher resolution data would suggest. Basin averages may be a bit lower than probabilistic guidance is estimating. Temperatures will fall into the 30s following the front. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... As of 333 AM EDT Wednesday...A narrow upper shortwave ridge builds in for Saturday to dry things out with a seasonably warm day on tap with highs near 50, but lows will be a bit above normal around freezing. By mid-morning to early afternoon on Sunday, a northern stream trough interacting with a shortwave trough over the Central Plains will produce a broad swath of precipitation for the eastern US. Depending on its track and timing, we could look at some brief snow, but time will tell as there is quite a bit of spread with relation to the track. Behind that, near normal temperatures likely with a period of drier weather. && .AVIATION /18Z WEDNESDAY THROUGH MONDAY/... Through 18Z Thursday...A mix of flight conditions expected over the next 24 hours w/scattered areas of southerly LLWS to 40kt late this afternoon and into the first half of the overnight hours. Mainly BKN/OVC VFR through 04Z (midnight) with scattered showers and brief reductions to MVFR at selected terminals w/any showers. After 04Z a trend toward BKN/OVC MVFR/IFR cigs as showers end. Cigs then bodily lift to SCT/BKN VFR once again in the 12-18Z time frame on Thursday. Surface winds variable depending on terminal, but generally south to southeasterly 6-12 kts with occnl gusts into the 15-20 kt range during daylight hours. Outlook... Thursday Night: Mainly VFR, with local MVFR possible. Definite RA. Friday: Mainly MVFR, with areas IFR possible. Windy with gusts to 30 kt. Likely SHRA, Definite RA. Friday Night: Mainly MVFR, with local IFR possible. Chance SHRA, Chance SHSN. Saturday: Mainly VFR, with local MVFR possible. NO SIG WX. Saturday Night: Mainly VFR, with local MVFR possible. Chance SHRA, Slight chance SHSN. Sunday: MVFR. Likely SHRA. Sunday Night: Mainly MVFR, with local IFR possible. Chance SHRA, Chance SHSN. Monday: Mainly VFR, with areas MVFR possible. Chance SHSN, Slight chance SHRA. && .CLIMATE... Daily record high temperatures are possible on Thursday, especially in the Champlain Valley and points east. Here are records for 3/25: Date KBTV KMPV KPBG KMSS 03-24 66/1979 65/1979 62/1948 67/1979 03-25 68/1996 64/1996 65/1987 73/1996 && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Taber NEAR TERM...JMG/Taber SHORT TERM...Haynes LONG TERM...Haynes AVIATION...JMG CLIMATE...Team BTV
Hazardous weather outlook, Mar 24, 3:27 AM EDT, 12 hours before
Hazardous Weather Outlook National Weather Service Burlington VT 327 AM EDT Wed Mar 24 2021 NYZ026>031-034-035-087-VTZ001>012-016>019-250730- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 327 AM EDT Wed Mar 24 2021 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A widespread rainfall is expected on Friday which combined with recent snowmelt will cause some rivers to reach bank full late Friday into Saturday, but the threat for flooding is low at this time. In addition, a period of gusty winds are possible on Friday across portions of the northern Adirondacks into parts of central and southern Vermont. These winds have the potential to cause a few isolated power outages. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Flood Watches in Vermont, 2021Flood Watches in New York, 2021Every flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.